MAUDE Adverse Event Report: ARTHREX, INC. COMPR FT SCRW,4.0 STD,34MM LGTH; PLATE, FIXATION, BONE

ARTHREX, INC. COMPR FT SCRW,4.0 STD,34MM LGTH; PLATE, FIXATION, BONE
Model Number COMPR FT SCRW,4.0 STD,34MM LGTH
Health Effect - Clinical Code Pain (1994)
Date of Event 06/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a procedure, the surgeon was attempting to remove a 4.0 headless screw from the proximal tibia with a t10 hexalobe driver, ar-8737-38, and the tip broke off into the head of the screw.The tip was able to be removed from the head with no issue.The surgeon then used a cannulated t10 hexalobe driver, ar-8737-26, to finish the removal of the tip of the driver which became twisted.The screw was able to be removed with the second driver with no issue to the patient.Additional information requested.Additional information provided (b)(6) 2019: the patient underwent a procedure on (b)(6) 2019 where a 4.0 headless screw, ar-8740-34h, was implanted.Shortly after, the patient began experiencing pain and had to have a second surgery to have the screw removed on (b)(6) 2019.Pain is the only symptom the patient was experiencing and it was the only device removed during the revision procedure.No hardware was put in its place.

Brand Name
COMPR FT SCRW,4.0 STD,34MM LGTH
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8739448
Report Number1220246-2019-01178
Device Sequence Number2473601
Product Code HRS
UDI-Device Identifier00888867127722
UDI-Public00888867127722
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K150456
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCOMPR FT SCRW,4.0 STD,34MM LGTH
Device Catalogue NumberAR-8740-34H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2019
Initial Report FDA Received Date06/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;